Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
My NCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1970 1
1971 1
1972 1
1974 1
1975 1
1976 1
1977 2
1978 5
1979 7
1980 2
1981 3
1982 2
1983 2
1985 3
1986 2
1987 5
1988 4
1989 4
1994 5
1997 1
1999 2
2000 1
2001 2
2002 3
2005 1
2006 2
2007 1
2008 4
2009 3
2010 1
2013 5
2014 5
2015 2
2016 1
2019 1
2020 0
Text availability
Article attribute
Article type
Publication date

Similar Articles for PMID: 8087755

84 results
Results by year
Filters applied: . Clear all
Page 1
[Severe cholestasis with kidney failure from anabolic steroids in a body builder].
Habscheid W, Abele U, Dahm HH. Habscheid W, et al. Dtsch Med Wochenschr. 1999 Sep 10;124(36):1029-32. doi: 10.1055/s-2007-1024477. Dtsch Med Wochenschr. 1999. PMID: 10506840 Review. German.
Acute bile nephropathy secondary to anabolic steroids.
Alkhunaizi AM, ElTigani MA, Rabah RS, Nasr SH. Alkhunaizi AM, et al. Clin Nephrol. 2016 Feb;85(2):121-6. doi: 10.5414/CN108696. Clin Nephrol. 2016. PMID: 26587777
Jaundice induced by stanozolol hypersensitivity.
Slater SD, Davidson JF, Patrick RS. Slater SD, et al. Postgrad Med J. 1976 Apr;52(606):229-32. doi: 10.1136/pgmj.52.606.229. Postgrad Med J. 1976. PMID: 1273017 Free PMC article.
Severe cholestasis associated with stanozolol.
Evely RS, Triger DR, Milnes JP, Low-Beer TS, Williams R. Evely RS, et al. Br Med J (Clin Res Ed). 1987 Mar 7;294(6572):612-3. doi: 10.1136/bmj.294.6572.612-a. Br Med J (Clin Res Ed). 1987. PMID: 3103828 Free PMC article. No abstract available.
[Side-effects and doping control of anabolic steroids].
Jensen LK. Jensen LK. Ugeskr Laeger. 1994 Oct 3;156(40):5872-3. Ugeskr Laeger. 1994. PMID: 7985283 Danish.
Acute renal failure following halothane anesthesia.
Abu-Romeh SH, Al-Nakib B, Johny KV. Abu-Romeh SH, et al. Clin Nephrol. 1987 Apr;27(4):213. Clin Nephrol. 1987. PMID: 3581528 No abstract available.
[Acute kidney failure caused by paracetamol poisoning].
Herrero JL, Castellano I, Gómez-Martino JR, Novillo R, Covarsí A. Herrero JL, et al. Nefrologia. 2001;21(6):592-5. Nefrologia. 2001. PMID: 11881430 Free article. Spanish.
84 results
Jump to page
Feedback